# SDR YENA2024052800788

- Difficulty date: May 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271N
- Aircraft serial: 09016
- Aircraft time: 14,284 hours, 4,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#882, UVF-JFK. 'FA'S REPORTED DIRTY SOCK SMELL DURING FINAL APPROACH AND LANDING. SMELL WAS AFT OF ROW 9 ALL THE WAY TO THE BACK OF A/C; REF. LOG PAGE 3974860, ITEM 2 (PERFORMED BSI ON LPC 2-3 AND HPC 2 WEEP HOLES FOR OIL EVIDENCE PER AMM 72-31-00-00A-312A-D FOUND LIGHT PIL OUT OF LPC 1-2-3, MINIMAL POL STAINING IN HPC 2 NO POOLING WEEP HOLES ON HPC 2-LPC3 NO OIL. WAITING FOR POSITION FROM POWER PLANT ENGINEERING). REF. LOG PAGE 3974864, ITEM 1 (R/R FAN SHAFT COVER SEAL AND INSTALLED FAN SHAFT COVER IAW PW1100G-A-72-15-00-01A-920A. INSTALLED FAN SHAFT COVER. WORK ON GOING SEE L/P 3974860. FOR ENG 2 SPINNER INSTALLATION.).'
